# SDR RU3A20181210050

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- Aircraft time: 12,626 hours, 5,331 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Control Head
- Condition: Burned
- Location: Cvr
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DESCENDING THROUGH 5000'MSL CREW NOTICED ACRID SMELL. DONNED OXYGEN MASK AND TURNED AFIS OFF. SMELL SLOWLY DISSIPATED. NO SMOKE WAS VISIBLE. CAUSE WAS FOUND TO BE CVR CONTROL HEAD BURNED INTERNALLY.
